Sur les groupes linéaires bornés (II)

H. Auerbach

Studia Mathematica (1933)

  • Volume: 4, Issue: 1, page 158-166
  • ISSN: 0039-3223

How to cite

top

Auerbach, H.. "Sur les groupes linéaires bornés (II)." Studia Mathematica 4.1 (1933): 158-166. <http://eudml.org/doc/217877>.

@article{Auerbach1933,
author = {Auerbach, H.},
journal = {Studia Mathematica},
language = {fre},
number = {1},
pages = {158-166},
title = {Sur les groupes linéaires bornés (II)},
url = {http://eudml.org/doc/217877},
volume = {4},
year = {1933},
}

TY - JOUR
AU - Auerbach, H.
TI - Sur les groupes linéaires bornés (II)
JO - Studia Mathematica
PY - 1933
VL - 4
IS - 1
SP - 158
EP - 166
LA - fre
UR - http://eudml.org/doc/217877
ER -

NotesEmbed ?

top

You must be logged in to post comments.